# SDR UALA2013071504910

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 71,428 hours, 12,801 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS, DISPLAY IS NOT PRESENT WHEN WEATHER RADAR SELECTED ON EFIS CONTROL PANEL.   REPLACED ANTENNA DRIVE UNIT IAW AMM, NO FAULTS.
